On the Integral Invariants of a Time-Like Ruled Surface

Articles > Article · 2001

Authors: E. Özyılmaz, Y. Yaylı

Mathematical and Computational Applications, International, Scopus, 2001, vol 6, pp 137-145

DOI: 10.3390/mca6020137

Summary

In this study, we discuss the dual Lorentzian spherical motions and calculate the real integral invariants of a closed time-like ruled surfaces in \(R_1^3\). Then, we define the dual angle of pitch of a closed time-like ruled surface, and give a relation between the dual Steiner vector of the dual spherical motion and dual angle of pitch of the time­like ruled surface. Finally, we obtain a relation between the dual angle of pitch and the real integral invariants of time-like ruled surface.

View details